# SDR QXEA2016041500260

- Difficulty date: April 14, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 22,005 hours, 23,562 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210115
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 15 FOUND TO BE OUT OF LIMITS, PN 85338210-115 NEEDS REPLACEMENT. SEAT TRACK NR 15, PN 85338210-115.  REMOVED REF SRM 51-40-15, M/N 51-42-05 4E, 51-41-00.  TRACK NR 15 LOCATED, BOLT HOLES DRILLED, RIVETS COMMON TO WEB DRILLED, FWD SPLICE LOCATED AND DRILLED REF SRM 51-40-07, DWG 85338201, REV F.  SEAT TRAIL, PN 85338210-115 INSTALLED AND DEBURRED REF SRM 51-40-15, 51-41-05, 51-2-05 DWG 85338201 REV F. SPLICE COMMON TO SEAT TRACK NR 15 AND NR 16 LOCATED, DRILLED TO NEW TRACK NR 15 AND INSTALLED REF SRM 51-42-05, 51-40-15 6.E, TABLE 1 AND 7 DWG 85338201, REV F.  INSTALLED .1875 LOCK FASTENER ON EXISTING .1875 HOLE IAW SRM 51-40-15.  LOCK FASTENER REMOVED REF SRM 51-40-15 6M COMMON TO SEAT TRACK 16 AND SPLICE.  LOCK FASTENER COMMON TO SEAT TRACK 16 AND SPLICE INSTALLED REF SRM 51-40-15, 6HCJ AND RD 8/4-53-7408.  C/W ET INSP IAW RD 8/4-53-7408, ISSUE 1. NO DEFECTS NOTED.  RIVETS AND LOCK FASTENERS FASTENED, PRIMED, REF SRM 51-25-10.
